Universidad Complutense de Madrid
E-Prints Complutense

On the variety of two dimensional real associative algebras

Impacto

Descargas

Último año



Ancochea Bermúdez, José María y Fresán, Javier y Sánchez Hernández, Jonathan (2007) On the variety of two dimensional real associative algebras. International Journal of Contemporary Mathematical Sciences, 2 (26). pp. 1293-1305. ISSN 1312-7586

[img]
Vista previa
PDF
185kB

URL Oficial: http://www.m-hikari.com/ijcms-password2007/25-28-2007/fresanIJCMS25-28-2007.pdf


URLTipo de URL
http://www.m-hikari.comEditorial


Resumen

This paper consists of a description of the variety of two dimensional associative algebras within the framework of Nonstandard Analysis. By decomposing each algebra in A2 as sum of a Jordan algebra and a Lie algebra, we calculate th isomorphism classes of two dimensional associative algebras over the eld of real numbers and determine the open components and the contractions of the variety.


Tipo de documento:Artículo
Palabras clave:associative algebras, rigidity, contraction
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20698
Depositado:09 Abr 2013 17:55
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo